# SDR AALA201801059010

- Difficulty date: January 4, 2018
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N713UW
- Make and model: Airbus A319-112
- Aircraft serial: 1040
- Aircraft time: 51,582 hours, 29,557 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: L2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SLIDE BUSTLE ON THE L2 DOOR LOOSE.  MAINTENANCE SECURED THE SLIDE AND PERFORMED SUCCESSFUL OPS CHECK.
